Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | I | L | M | S
Number of items: 5.

A

Abu Bakar, Shahirah and Md. Arifin, Norihan and Md. Ali, Fadzilah and Nazar, Roslinda (2014) Forced convection boundary layer slip flow over a permeable plate in a Darcy-Forchheimer porous medium. Far East Journal of Applied Mathematics, 86 (3). pp. 245-261. ISSN 0972-0960

I

Ibragimov , G. I. and Allahabi , Fateh Abdo Ali (2009) Solution of an infinite system of differential equations. Far East Journal of Applied Mathematics, 36 (2). pp. 173-181. ISSN 0972-0960

L

Leong, Wah June and Ibragimov, Gafurjan (2008) A multiperson pursuit problem on a closed convex set in Hilbert space. Far East Journal of Applied Mathematics, 33 (2). pp. 205-214. ISSN 0972-0960

M

Md. Ali, Fadzilah and Nazar, Roslinda and Md. Arifin, Norihan and Pop, Ioan (2013) Unsteady flow and heat transfer across a stretching surface. Far East Journal of Applied Mathematics, 82 (1). pp. 55-66. ISSN 0972-0960

S

Salimi, Mehdi and Pourmoslemi, Alireza and Ismail, Fudziah (2009) Some results in probabilistic n-Banach spaces. Far East Journal of Applied Mathematics, 34 (3). pp. 285-292. ISSN 0972-0960

This list was generated on Sun Sep 24 19:19:53 2017 MYT.